Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/17888

Title: Geometrisation of Chaplygin's reducing multiplier theorem
Authors: Bolsinov, Alexey V.
Borisov, Alexey V.
Mamaev, Ivan S.
Issue Date: 2015
Publisher: © 2015 IOP Publishing Ltd & London Mathematical Society
Citation: BOLSINOV, A.V., BORISOV, A.V. and MAMAEV, I.S., 2015. Geometrisation of Chaplygin's reducing multiplier theorem. Nonlinearity, 28(7), pp. 2307–2318.
Description: This article was published in the journal Nonlinearity [© 2015 IOP Publishing Ltd & London Mathematical Society ] and the definitive version is available at: https://doi.org/10.1088/0951-7715/28/7/2307
Version: Accepted for publication
DOI: 10.1088/0951-7715/28/7/2307
URI: https://dspace.lboro.ac.uk/2134/17888
Publisher Link: https://doi.org/10.1088/0951-7715/28/7/2307
ISSN: 0951-7715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Nonlinearity_Geometrisation.pdfAccepted version305.69 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.